Your Questions About Adhd Medications Side Effects

Chris asks…

are these side effects of methylphenidate (adhd medication)?

i twitch my legs, i crinkle my nose, i twitch my feet, and i stutter. my nose has been crinkling and i have been stuttering for a year, but lately its gotten worse. i have been on this for about a month, and i have been on concerta before that 2 months before that.

barry jennings answers:

Your doctor is the one to talk to. You should also have gotten something from the pharmacist when you first started taking the medication, and you should have been instructed to contact your doctor when certain side effects showed up. He is the only one who should adjust the dosage, and the only way he can do that is for you to let him know how your body is reacting to it now.

Steven asks…

What to do about side effects caused by vynanse? (adhd medication)?

i have started vynanse a little bit ago and i experience chest pains and rapid heart rates at times i get headaches and i have troubles sleepings what can i do to stop this?

barry jennings answers:

I would tell your doctor cause you could be allergic to something in it

Powered by Yahoo! Answers

Leave a Reply

Your email address will not be published. Required fields are marked *